# SDR DALA2024110710707

- Difficulty date: November 6, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Profile
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 CRACK LH LOAD TRANSMITTING PROFILE ON EMERGENCY EXIT DOOR 834 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED PROFILE LOC. AT LH LOAD TRANSMITTING PROFILE ON EMERGENCY EXIT DOOR 834 IN PASSENGER CABIN AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0647686)
